Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 12, NWS Indianapolis, IN

April 8, 20154 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 8, 2015, 3:48 PM EDT for 4 counties in Indiana. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2015, 3:48 PM EDT (19:48 UTC)
Expired
Apr 8, 2015, 4:30 PM EDT
In force
42 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Brown County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 60 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 4:02 PM EDTHAIL 0.25Ellettsville, IN
Apr 8, 4:09 PM EDTHAIL 1.75Unionville, INAT UNIONVILLE SCHOOL NEAR ST. RD 45
Apr 8, 4:14 PM EDTHAIL 2.75Unionville, INON ST RD 45
Apr 8, 4:33 PM EDTHAIL 0.5Helmsburg, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:05 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-238 J/kg
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

088 
WUUS53 KIND 081948
SVRIND
INC013-105-109-119-082030-
/O.NEW.KIND.SV.W.0012.150408T1948Z-150408T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
348 PM EDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHERN MORGAN COUNTY IN CENTRAL INDIANA...
  SOUTHEASTERN OWEN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 430 PM EDT

* AT 346 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BLOOMINGTON...AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  MARTINSVILLE...PARAGON...UNIONVILLE...LAKE LEMON...HELMSBURG...
  MAHALASVILLE AND BEANBLOSSOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.

&&

LAT...LON 3915 8668 3917 8669 3917 8674 3928 8676
      3950 8639 3925 8617 3911 8657
TIME...MOT...LOC 1949Z 240DEG 17KT 3921 8652

HAIL...1.00IN
WIND...<50MPH

$$

MRD/DT
1 follow-up statement
880 
WWUS53 KIND 081959
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
359 PM EDT WED APR 8 2015

INC013-105-109-119-082030-
/O.CON.KIND.SV.W.0012.000000T0000Z-150408T2030Z/
OWEN IN-MORGAN IN-MONROE IN-BROWN IN-
359 PM EDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BROWN...NORTHERN MONROE...SOUTHERN MORGAN AND SOUTHEASTERN OWEN
COUNTIES UNTIL 430 PM EDT...

AT 357 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF BLOOMINGTON...AND MOVING EAST AT 25 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MARTINSVILLE...UNIONVILLE...LAKE LEMON...MAHALASVILLE...HELMSBURG AND
BEANBLOSSOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3916 8661 3918 8667 3920 8675 3928 8676
      3950 8639 3925 8617 3915 8647
TIME...MOT...LOC 1959Z 252DEG 22KT 3923 8644

HAIL...1.25IN
WIND...<50MPH

$$

MRD/DT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:54 PM EDT, 54 minutes earlier.

Area forecast discussion, Apr 8, 2:54 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
254 PM EDT WED APR 8 2015

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 241 PM EDT WED APR 8 2015

A NEARLY STATIONARY FRONT OVER INDIANA TODAY WILL TURN INTO A COLD
FRONT AND MOVE TO EAST OF OUR STATE THURSDAY.  NEXT...HIGH PRESSURE
TRAVELING FROM WEST TO EAST WILL MOVE ACROSS THE HOOSIER STATE FROM
FRIDAY INTO SUNDAY. EXPECT ANOTHER STATIONARY FRONT TO DEVELOP OVER
INDIANA MONDAY AND STAY HERE INTO WEDNESDAY.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 241 PM EDT WED APR 8 2015

THE MODEL AGREEMENT ISNT GREAT. HOWEVER SEVERAL...INCLUDING THE
GFS...HAVE AN MCC DEVELOPING ALONG THE BOUNDARY NOW OVER NORTHERN
INDIANA...THEN TRAVELING INTO OUR CWA ALONG THICKNESS LINES. THE
PRECIPITABLE WATER BY 12Z TOMORROW IS EXTREMELY HIGH...AND THE
GROUND IS ALREADY WET IN MANY PLACES.

ALTHOUGH SOME UNCERTAINTY REMAINS...THE CHANCE OF SIGNIFICANT HYDRO
PROBLEMS IS ENOUGH TO JUSTIFY A WATCH.

THE TEMPERATURE FORECAST OVERNIGHT IS EXTREMELY DIFFICULT GIVEN THE
PROXIMITY OF THE BOUNDARY AND THE POSSIBILITY OF AN MCC. MOS WILL BE
USED IN LIEU OF ANYTHING BETTER. CONFIDENCE IN THIS PART OF THE
FORECAST IS LOW.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

ISSUED AT 241 PM EDT WED APR 8 2015

DUE TO THE RISK OF FLOODING AND SEVERE WEATHER...BY FAR THE MOST
IMPORTANT PART OF THE FORECAST IS THURSDAY INTO EARLY THURSDAY NIGHT.

AS MENTIONED IN THE NEAR TERM DISCUSSION...THERE IS A GOOD CHANCE
MORNING WILL START WITH AN MCC OVER THE AREA. AFTER THAT THERE
MAY BE A SHORT DRY PERIOD...BUT THUNDERSTORMS ARE BOUND TO REDEVELOP
IN THE AFTERNOON AND CONTINUE INTO EARLY THURSDAY AS BOTH A SURFACE
FRONT AND A STRONG WAVE CROSS THE AREA.

WITH HEAVY RAIN A STRONG POSSIBILITY TOMORROW...THE FLASH FLOOD
WATCH IN EFFECT OVERNIGHT WILL BE CONTINUED THROUGH THURSDAY.

AS SHEAR INCREASES AHEAD OF THE INCOMING SHORT WAVE...SEVERE WEATHER
BECOMES A MAJOR ISSUE BY THURSDAY AFTERNOON. SPC HAS AN ENHANCED
RISK FOR THE CWA. SEVERE STORMS WILL BE EXPLICITLY MENTIONED.

AFTER LATE THURSDAY NIGHT THE PRECIPITATION SHUTS DOWN AS ALL
MODELS HAVE MUCH DRIER AIR MOVEING IN. WE SHOULD BE MOSTLY CLEAR FOR
THE LAST PART OF THE PERIOD.

MOS TEMPERATURES WILL BE ACCEPTED. FOR TOMORROW AND TOMORROW NIGHT
THEY MAY NOT BE GREAT BUT SHOULD WORK AS WELL AS ANYTHING ELSE IN A
DIFFICULT SITUATION WITH FRONTS AND STORMS AROUND. BEGINNING FRIDAY
WE ENTER A PERIOD WHERE MOS SHOULD DO WELL WITH A LARGE HOMOGENEOUS
SYSTEM OVER THE AREA.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...

ISSUED AT 253 PM EDT WED APR 8 2015

THE PERIOD STARTS OUT DRY AS BROAD WEAK UPPER RIDGE AND SURFACE HIGH
PRESSURE PREVAIL. STRONG SYSTEM MODELED TO DROP INTO SW US BY THE
WEEKEND WILL MOVE NORTHEAST INTO OUR REGION EARLY NEXT WEEK.
RENEWAL OF ANOTHER COUPLE DAY PERIOD OF SHOWERS AND STORMS BEGINS
AS EARLY AS SUNDAY BUT MAIN THRUST TO REACH OUR AREA TUESDAY. BEYOND
TUESDAY YET ANOTHER DEEP TROUGH DEVELOPS IN THE ROCKY AND KEEPS OUR
REGION IN MILD SOUTHWEST UPPER FLOW FOR WEDNESDAY ONWARD.

AFTER A COOLER THAN NORMAL START OF THE PERIOD WITH SUNDAY MORNING
MINS IN THE LOWER 40S WE BEGIN ANOTHER WARMING PERIOD WITH HIGHS
BACK INTO THE 60S SUNDAY AND MAXS NEAR OR IN THE 70S THE REST OF
NEXT WEEK. MINS WILL CLIMB BACK TO THE 50S.

&&

.AVIATION /DISCUSSION FOR 081800Z TAFS/...

ISSUED AT 1246 PM EDT WED APR 8 2015

HIGH UNCERTAINTY IN FORECAST. MORNING CONVECTION HAS LAID DOWN
OUTFLOW BOUNDARIES WHILE SOUTHWEST FLOW PUMPING WARMER AND MORE
HUMID AIR TOWARD TAF SITES HAS RESULTED IN MVFR DECK 1500-2000 FT.
THINKING IS THIS SITUATION IS WARM FRONTAL LIKE AND AS BOUNDARY
PUSHES BACK NORTHEAST AND SUN CONTINUE WORKING ON CLOUDS THIS MVFR
DECK SHOULD SCATTER TO A LAYER AROUND 2500 FEET.

OTHER FACTOR IS THE CIRRUS DEBRIS FROM MISSOURI STORMS HAS
OVERSPREAD INDIANA AND ILLINOIS AND SERVING TO LIMIT CUMULUS GROWTH.

CERTAINLY SURFACE BOUNDARIES AVAILABLE TO HELP WITH LIFT BUT MOST
MODELS KEY ON NEXT UPPER SUPPORT ARRIVING AFTER 090600Z. THUS ANY
CONVECTION PRIOR WILL BE ISOLATED OR SCATTERED...FOCUSED ON MESO
BOUNDARY AND DRIVEN BY WHAT HEATING MAY OCCUR TODAY. ANTICIPATE
THUNDERSTORM COMPLEX WITH WIDESPREAD STORMS TO ARRIVE AFTER
090600Z WITH UPPER SUPPORT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH THURSDAY
EVENING FOR INZ021-028>031-035>049-051>057-060>065-067>072.

&&

SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK
LONG TERM....TUCEK
AVIATION...TUCEK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 8, 3:45 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
345 PM EDT WED APR 8 2015

INZ021-028>031-035>049-051>057-060>065-067>072-091945-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
345 PM EDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: NUMEROUS THUNDERSTORMS.

HAZARDS: FLASH FLOODING. DAMAGING WINDS AND LARGE HAIL.
LIGHTNING. RIVER FLOODING.

TIMING: FLASH FLOODING...RIVER FLOODING...AND LIGHTNING MAY OCCUR
ANY TIME. DAMAGING WINDS OR LARGE HAIL ARE MOST LIKELY IN THE
EVENING. SMALL HAIL OR GUSTY WINDS COULD OCCUR OTHER TIMES.

.DISCUSSION: WARM HUMID AIR OVER SOUTHERN INDIANA AND A FRONT
STALLED OVER NORTHERN INDIANA WILL WORK TOGETHER TO CAUSE NUMEROUS
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THUNDERSTORMS ARE LIKELY THURSDAY AND THURSDAY EVENING.
THESE STORMS COULD CAUSE FLASH FLOODING...DAMAGING WINDS...LARGE
HAIL...AND LOTS OF LIGHTNING. RIVER FLOODING IS APT TO CONTINUE.

AFTER THURSDAY...DRY WEATHER WILL PREVAIL THROUGH SATURDAY. A
CHANCE OF THUNDERSTORMS WILL RETURN SUNDAY AND CONTINUE THROUGH
WEDNESDAY. IT IS TOO EARLY TO SAY IF ANY OF THESE STORMS WILL BE SEVERE.

DISCUSSION: A COLD FRONT WILL CAUSE NUMEROUS THUNDERSTORMS INTO
THURSDAY EVENING. A STATIONARY FRONT SHOULD CAUSE THE CHANCE OF
THUNDERSTORMS EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. SPOTTERS ARE ENCOURAGED
TO REPORT HEAVY RAIN AND FLOODING. &&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JK

In the hours before

Local storm report, Apr 8, 10:38 AM EDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1038 AM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     HAIL             4 NNW NORTH VERNON      39.06N  85.66W
04/08/2015  M1.00 INCH       JENNINGS           IN   TRAINED SPOTTER

&&

ELB
Local storm report, Apr 8, 11:00 AM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1100 AM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 AM     HAIL             INDIANAPOLIS            39.78N  86.15W
04/08/2015  M0.88 INCH       MARION             IN   PUBLIC

            MEASURED NEAR 106TH AND MONON

&&

ELB
Local storm report, Apr 8, 11:02 AM EDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1102 AM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     HAIL             INDIANAPOLIS            39.78N  86.15W
04/08/2015  M1.00 INCH       MARION             IN   PUBLIC

            MEASURED NEAR 91ST AND MONON

&&

ELB
Local storm report, Apr 8, 11:03 AM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1103 AM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     HAIL             MARTINSVILLE            39.42N  86.42W
04/08/2015  M1.00 INCH       MORGAN             IN   PUBLIC

&&

ELB
Local storm report, Apr 8, 12:35 PM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1235 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HAIL             GREENFIELD              39.79N  85.77W
04/08/2015  M0.75 INCH       HANCOCK            IN   TRAINED SPOTTER

&&

ELB
Local storm report, Apr 8, 2:59 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
259 PM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       LEBANON                 40.05N  86.47W
04/08/2015  M2.00 INCH       BOONE              IN   TRAINED SPOTTER

&&

DRT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 7:09 AM EDTSpecial Weather StatementINDMontgomery, Parke, Vermillion51 min
Apr 8, 7:27 AM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam, Vermillion48 min
Apr 8, 8:06 AM EDTAreal Flood WarningINDBoone, Clay, Clinton, Fountain, Hamilton, Hancock and 8 more6 hr
Apr 8, 8:06 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Hendricks, Madison, Marion and 2 more39 min
Apr 8, 8:15 AM EDTSevere Thunderstorm WarningINDClay, Hendricks, Marion, Morgan, Parke, Putnam30 min
Apr 8, 8:18 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton27 min
Apr 8, 8:22 AM EDTAreal Flood WarningINDClinton, Howard, Tipton4 hr
Apr 8, 8:38 AM EDTFlash Flood WarningINDParke, Vermillion3 hr
Apr 8, 8:39 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Hendricks, Henry, Johnson, Marion and 4 more36 min
Apr 8, 8:43 AM EDTAreal Flood WarningINDDecatur, Delaware, Hancock, Henry, Johnson, Madison and 4 more6 hr
Apr 8, 9:01 AM EDTFlash Flood WarningINDHendricks, Marion, Putnam6 hr
Apr 8, 9:11 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Hancock, Henry, Johnson and 4 more49 min
Apr 8, 9:56 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Jackson, Jennings49 min
Apr 8, 11:26 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby4 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington8 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDLawrence, Martin9 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDLawrence, Martin9 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDKnox8 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDGibson, Knox, Posey10 days
Apr 8, 11:26 AM EDTRiver Flood WarningINDClay, Greene3 days
Apr 8, 2:25 PM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more37 hr
Apr 8, 3:35 PM EDTSevere Thunderstorm WarningINDKnox40 min
Apr 8, 4:10 PM EDTTornado WarningINDBrown, Monroe35 min
Apr 8, 4:16 PM EDTSevere Thunderstorm WarningINDDaviess, Knox44 min
Apr 8, 4:25 PM EDTFlash Flood WarningINDDaviess, Knox6 hr
Apr 8, 4:27 PM EDTSevere Thunderstorm WarningINDJohnson, Monroe, Morgan33 min
Apr 8, 4:28 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery32 min
Apr 8, 4:47 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson28 min
Apr 8, 4:51 PM EDTTornado WarningINDDaviess, Martin24 min
Apr 8, 4:58 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby32 min
Apr 8, 5:06 PM EDTSevere Thunderstorm WarningINDKnox22 min
Apr 8, 5:10 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Montgomery, Tippecanoe, Tipton35 min
Apr 8, 5:13 PM EDTSevere Thunderstorm WarningINDDaviess, Lawrence, Martin31 min
Apr 8, 5:24 PM EDTSevere Thunderstorm WarningINDHancock, Marion, Shelby36 min
Apr 8, 5:36 PM EDTFlash Flood WarningINDBoone, Montgomery, Tippecanoe6 hr
Apr 8, 5:45 PM EDTAreal Flood AdvisoryINDHancock, Johnson, Marion, Shelby3 hr
Apr 8, 6:48 PM EDTAreal Flood AdvisoryINDDelaware, Hamilton, Henry, Madison, Randolph3 hr
Apr 8, 7:50 PM EDTAreal Flood AdvisoryINDHenry, Rush3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.